# SDR SWIA202303150004

- Difficulty date: January 21, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 44,304 hours, 37,702 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HALF HINGE ON FUSELAGE SIDE HAS 26 OF 27 HOLES IN HINGE LUGS TOO LARGE (TOOL USED G670-521104-101)     (C-CHECK RO 3/11/2023)    REMOVED AND REPLACED PAX DOOR HALF HINGE ON FUSELAGE SIDE REF CRJ-200 SRM 53-21-23 AND  REO 601R-53-21-656 REV -A DATE 2017-03-06. COMPLIED WITH 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR. SEE CONTINUATION FOR DETAILS. LEAK CHECK GOOD
